# SDR ASAA0782064

- Difficulty date: October 3, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 53,842 hours, 28,624 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: VARIOUS
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO FAI LANDING GEAR WOULD NOT EXTEND (GEAR HANDLE WOULD NOT MOVE).  EXTENDED GEAR MANUALLY AND LANDED SAFELY.  FERRIED AIRCRAFT TO ANC FOR REPAIR WITH GEAR PINNED IN EXTENDED POSTION.  EXERCISED GEAR REPEATEDLY ON GROUND.  COULD NOT DUPLICATE PROBLEM.  LUBED LANDING GEAR CONTROL LEVER AND BELLCRANKS.  REPAIRED MINOR TO LT AND RT MLG DOOR SKIDS.  AIRCRAFT RETURNED TO SERVICE.
